# SDR GTIA050159

- Difficulty date: May 30, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT AC SUPPLY PRESSURE DROPS TO ZERO, QRH FAILS TO RESTORE SUPPLY PRESSURE, LEFT PACK IS INOPERATIVE.  UPON ENTERING ICING CONDITIONS A 2ND ATTEMPT TO RESET THE PACK RESULTED IN A TEMP RESTORATION OF LEFT PACK, SUBSEQUENT OPERATION OF ENGINE AND AIRFOIL ANTI-ICE SYSTEMS CAUSED AN ABNORMAL SURGE IN LEFT SUPPLY PRESSURE, AIRFOIL ICE PRESSURE ABNORMAL LIGHT ILLUMINATED, PACK FAILED, DIVERTED INTO MYR.  FOUND CONNECTOR PERI-SEAL LEAKING ON DUCTING AT SECONDARY HEAT EXCHANGER.  REMOVED AND REPLACED PERI-SEALS AT LEFT HEAT EXCHANGER.  OPS AND LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED.  (M)
